# SDR SIMA20011711

- Difficulty date: June 12, 2001
- Submitted: July 20, 2001
- Operation: Air carrier
- Aircraft: N499AT
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 499
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Seat Track
- Part number: S53678001244
- Condition: Corroded
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SAW - DURING CPCP-4 INSPECTION, MAINTENANCE REPORTED THE LEFT OUTBOARD, LEFT F/A, AND RIGHT F/A SEAT TRACKS CORRODED.  MAINTENANCE REMOVED AND REPALCED THE SEAT TRACK IAW EO E9-5300-013.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
